# SDR CALA2017021100324

- Difficulty date: February 11, 2017
- Submitted: February 12, 2017
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737924ER
- Aircraft serial: 42742
- Aircraft time: 11,557 hours, 4,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD O/W EMERGENCY EXIT LIGHT IS INOP. REMOVED AND REPLACED LT FWD O/W EMERGENCY EXIT LAMP IAW AMM 33-51-04-960-801. OPS CHECK GOOD IAW AMM 33-51-00-710- 801.
